Alert archive / Oklahoma / River Flood Advisories in 2015

River Flood Advisory 7, NWS Tulsa, OK

May 10, 2015Ottawa County, Oklahoma

NWS Tulsa, OK issued this river flood advisory at May 10, 2015, 9:32 AM CDT for Ottawa County, Oklahoma. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
May 10, 2015, 9:32 AM CDT (14:32 UTC)
Expired
May 12, 2015, 7:00 AM CDT
In force
45 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Ottawa County, OK

The radar

The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 14.48 ft at May 11, 2015, 6:00 AM CDT.

actionminormoderate5101505/1005/1105/1205/13
Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at May 10, 6:10 AM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, May 10, 6:10 AM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
610 AM CDT SUN MAY 10 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 12Z TAFS... VFR CONDITIONS ARE EXPECTED TO PREVAIL AT ALL
SITES OVER THE NEXT FEW HOURS BEFORE THUNDERSTORMS DEVELOP. MVFR
CONDITIONS CAN THEN BE EXPECTED FOR THE REMAINDER OF THE FORECAST
PERIOD. SOME HEAVY THUNDERSTORMS WITH INTERMITTENT IFR OR WORSE
CONDITIONS... ALONG WITH STRONG GUSTY WINDS WILL BE POSSIBLE AT
JUST ABOUT ANY SITE TODAY AND TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 331 AM CDT SUN MAY 10 2015/

DISCUSSION...
THUNDERSTORMS THAT HAVE PRODUCED SPORADIC SEVERE WINDS AND
WIDESPREAD FLOODING ACROSS PARTS OF SE OK AND WRN AR ARE GRADUALLY
EXITING THE FORECAST AREA EARLY THIS MORNING. WE SHOULD SEE A
FEW HOURS OF LIMITED PRECIPITATION COVERAGE THIS MORNING BEFORE
YET ANOTHER ROUND OF SHOWERS/THUNDERSTORMS LIFTS NE FROM TX INTO
ERN OK/WRN AR BY MID-MORNING AND INTO THE AFTERNOON. AS WE'VE
SEEN THE PAST FEW DAYS...THE CONVECTIVE MODE WILL REMAIN QUITE
MESSY ALTHOUGH STRENGTHENING MID-LEVEL FLOW WILL SUPPORT SOME
SEVERE WEATHER.

THE NAM HAS REMAINED CONSISTENT IN DEVELOPING LATE AFTERNOON/EARLY
EVENING CONVECTION ACROSS SE KS INTO PARTS OF OK AS THE PACIFIC
FRONT OVERTAKES THE DRYLINE. ADDITIONAL SEVERE WEATHER WILL BE
POSSIBLE IF THIS OCCURS...WITH THUNDERSTORMS SWEEPING SE ACROSS THE
ENTIRE FORECAST AREA BEFORE EXITING BY EARLY MONDAY MORNING.

BIGGEST CONCERN OVER THE NEXT 24 HOURS WILL BE THE CONTINUATION OF
FLASH FLOODING...AS THUNDERSTORMS TRAIN ACROSS AREAS OF ERN OK AND
WRN AR WHERE BETWEEN 3 TO 8 INCHES OF RAIN HAS FALLEN OVER THE PAST
FEW DAYS. PRECIP WATER VALUES AT OR ABOVE 1.5 INCHES WILL RESULT IN
EFFICIENT RAINFALL RATES...WITH ANOTHER 2 TO 4 INCHES OF RAINFALL
LIKELY ESPECIALLY ACROSS SE OK/WRN AR.

HIGH PRESSURE WILL BUILD IN FOR MONDAY AND TUESDAY...SHUNTING THE
BEST MOISTURE S OF THE AREA. MOIST SLY/SWLY FLOW WILL RETURN AS THE
HIGH PRESSURE SLIDES E...WITH THUNDERSTORMS CHANCES INCREASING BY
MID TO LATE WEEK. BEST CHANCES AT THIS TIME LOOK TO BE WEDNESDAY
NIGHT INTO THURSDAY...WITH ADDITIONAL HEAVY RAINFALL POSSIBLE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...06
Hazardous weather outlook, May 10, 5:08 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT SUN MAY 10 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 AM CDT SUN MAY 10 2015

...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
        AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
        ONSET...MID MORNING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...MID MORNING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...MID MORNING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...MID MORNING.

DISCUSSION...
ANOTHER DAY OF WIDESPREAD SEVERE WEATHER IS ON TAP TODAY INTO
TONIGHT AS A PERSISTENT UPPER SYSTEM FINALLY TRAVERSES THE REGION. ALONG
WITH A STRENGTHENING LOW-LEVEL JET THIS MORNING... STRONG
INSTABILITY AND SHEAR WILL BE PRESENT AS ONGOING STRONG STORMS IN
NORTH TEXAS MOVE INTO EASTERN OKLAHOMA LATER DURING THE MORNING.
LARGE HAIL... DAMAGING WINDS... AND TORNADOES WILL ALL BE
POSSIBLE.

IN ADDITION... WITH MUCH OF THE FORECAST AREA SATURATED AND
ALREADY FLOODED... ANY ADDITIONAL HEAVY RAINFALL TODAY... WHICH IS
EXPECTED... WILL CREATE DANGEROUS CONDITIONS. THE SEVERE WEATHER
THREAT WILL PERSIST... AND LIKELY WORSEN WITH THE APPROACH OF A
COLD FRONT THIS EVENING AND OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
ALTHOUGH THERE WILL BE SOME THUNDERSTORM POTENTIAL EVERY DAY
DURING THE UPCOMING WEEK... CHANCES WILL BE GREATEST DURING THE
MIDDLE AND LATE WEEK AS LOW LEVEL MOISTURE RETURNS. SEVERE WEATHER
POTENTIAL WILL REMAIN LOW AS UPPER FLOW ACROSS THE REGION REMAINS
WEAK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 10, 7:54 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 AM CDT SUN MAY 10 2015

OKZ060-064>066-101400-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
754 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...WESTERN OKMULGEE AND WESTERN TULSA

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 754 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF SILVER CITY TO 60 MILES SOUTH OF
BEARDEN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...TULSA...WILSON...LIBERTY...GRAY...OKEMAH...
WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...
MASON...OKFUSKEE...WELTY...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
SCHULTER...PRESTON...BEGGS...SAND SPRINGS...JENKS...GLENPOOL...
BRISTOW...MILFAY...SLICK...DEPEW...MOUNDS...KIEFER...SILVER CITY...
KELLYVILLE...SAPULPA...OKMULGEE STATE PARK AND JENKS RIVERSIDE
AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3608 9657 3617 9595 3537 9594 3537 9598
      3529 9598 3528 9643 3529 9645 3545 9645
      3545 9648 3543 9649 3545 9655 3539 9653
      3539 9655 3540 9657
TIME...MOT...LOC 1254Z 250DEG 25KT 3603 9645 3448 9646
Special weather statement, May 10, 8:45 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT SUN MAY 10 2015

OKZ049-053-075-101445-
CHOCTAW OK-LATIMER OK-PUSHMATAHA OK-
845 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW...PUSHMATAHA AND SOUTHERN LATIMER

AT 846 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF EUBANKS TO 12 MILES SOUTH OF
UNGER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...HUGO...ORD...FROGVILLE...GRANT...
GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...
SOPER...MESSER...KENT...SOBOL...HUSKEY...FALLON...SPEER...APPLE...
ANTLERS...CLAYTON...CORINNE...DELA...RATTAN...CLOUDY...MOYERS...
FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...
ALBION...OLETA...KELLOND...EUBANKS...DUNBAR...SARDIS...HUGO LAKE
STATE PARK...CLAYTON LAKE STATE PARK AND RAYMOND GARY STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3388 9555 3393 9559 3389 9575 3386 9577
      3388 9586 3392 9590 3416 9591 3417 9578
      3450 9579 3451 9568 3460 9568 3460 9552
      3467 9551 3476 9506 3424 9504 3423 9514
      3394 9515 3395 9522 3388 9526 3386 9539
TIME...MOT...LOC 1346Z 262DEG 31KT 3452 9580 3386 9579
Special weather statement, May 10, 9:01 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT SUN MAY 10 2015

OKZ054>056-060-061-064>067-070-071-101445-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
901 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...SOUTHWESTERN NOWATA...OKMULGEE...SOUTHEASTERN
     OSAGE...WESTERN ROGERS...TULSA...WESTERN WAGONER AND WASHINGTON

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE

AT 901 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNSDALL TO 2 MILES SOUTH OF BRYANT...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...WILSON...LIBERTY...GRAY...CATOOSA...VERDIGRIS...
OOLOGAH...TALALA...PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...PRESTON...BEGGS...BALD
HILL...HECTORVILLE...AVANT...WOLCO...BARNSDALL...TALLANT...SAND
SPRINGS...LEONARD...BIXBY...JENKS...OWASSO...GLENPOOL...SPERRY...
SKIATOOK...COLLINSVILLE...BROKEN ARROW...VERA...RAMONA...OCHELATA...
CHOSKA...STONEBLUFF...REDBIRD...COWETA...ONETA...MOUNDS...KIEFER...
SAPULPA...PIERCE...HITCHITA...COUNCIL HILL...WAINWRIGHT...BOYNTON...
JAMESVILLE...HASKELL...OKMULGEE STATE PARK...TULSA INTERNATIONAL
AIRPORT AND JENKS RIVERSIDE AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3663 9568 3548 9552 3528 9610 3529 9612
      3663 9625
TIME...MOT...LOC 1401Z 270DEG 31KT 3654 9613 3536 9602

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:29 PM CDTSpecial Weather StatementTSASequoyah46 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
May 9, 7:54 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah6 hr
May 9, 9:17 PM CDTRiver Flood WarningTSAPushmataha71 hr
May 9, 9:22 PM CDTSpecial Weather StatementTSALatimer38 min
May 9, 10:29 PM CDTFlash Flood WarningTSALatimer, McIntosh, Pittsburg6 hr
May 9, 10:30 PM CDTSpecial Weather StatementTSALatimer45 min
May 9, 10:50 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore115 min
May 9, 11:08 PM CDTFlash Flood WarningTSALatimer, LeFlore6 hr
May 9, 11:10 PM CDTSpecial Weather StatementTSAPittsburg50 min
May 9, 11:12 PM CDTRiver Flood WarningTSALeFlore5 days
May 9, 11:12 PM CDTRiver Flood WarningTSALeFlore63 hr
May 9, 11:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg45 min
May 10, 12:05 AM CDTSpecial Weather StatementTSAHaskell40 min
May 10, 12:29 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah4 hr
May 10, 12:49 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Sequoyah56 min
May 10, 1:42 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
May 10, 1:57 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah3 hr
May 10, 4:27 AM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
May 10, 4:57 AM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah6 hr
May 10, 5:22 AM CDTRiver Flood WarningTSASequoyah20 hr
May 10, 7:54 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee66 min
May 10, 8:00 AM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee6 hr
May 10, 8:35 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
May 10, 8:37 AM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg53 min
May 10, 8:44 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more6 hr
May 10, 8:45 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha60 min
May 10, 8:55 AM CDTRiver Flood WarningTSAChoctaw55 hr
May 10, 8:57 AM CDTRiver Flood WarningTSAOkmulgee6 days
May 10, 9:01 AM CDTSpecial Weather StatementTSAOkmulgee, Tulsa44 min
May 10, 9:10 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner50 min
May 10, 9:19 AM CDTTornado WarningTSALatimer, Pittsburg26 min
May 10, 9:25 AM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more65 min
May 10, 9:41 AM CDTFlash Flood WarningTSAMayes, Rogers, Tulsa, Wagoner4 hr
May 10, 9:43 AM CDTTornado WarningTSALatimer, LeFlore32 min
May 10, 9:46 AM CDTSpecial Weather StatementTSACherokee, Mayes, Muskogee, Wagoner59 min
May 10, 9:48 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more6 hr
May 10, 9:52 AM CDTRiver Flood AdvisoryTSACherokee71 hr
May 10, 10:27 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah48 min
May 10, 10:51 AM CDTTornado WarningTSALeFlore24 min
May 10, 11:03 AM CDTSpecial Weather StatementTSAOttawa72 min
May 10, 12:13 PM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg107 min
May 10, 1:21 PM CDTAreal Flood WarningTSACreek, Haskell, Latimer, McIntosh, Mayes, Muskogee and 5 more24 hr
May 10, 2:52 PM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more24 hr
May 10, 4:10 PM CDTSpecial Weather StatementTSAPittsburg35 min
May 10, 5:52 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha6 hr
May 10, 5:59 PM CDTSevere Thunderstorm WarningTSAPushmataha46 min
May 10, 6:10 PM CDTTornado WarningTSAPushmataha35 min
May 10, 6:36 PM CDTTornado WarningTSAPittsburg, Pushmataha39 min
May 10, 6:52 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha38 min
May 9, 8:45 PM CDTFlash Flood WarningTSACrawford, Franklin, Madison, Sebastian, Washington9 hr
May 10, 12:46 AM CDTSpecial Weather StatementTSASebastian44 min
May 10, 2:29 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin29 min
May 10, 4:34 AM CDTRiver Flood WarningTSACrawford, Sebastian59 hr
May 10, 5:27 AM CDTAreal Flood WarningTSACrawford, Franklin, Madison, Sebastian, Washington6 hr
May 10, 8:11 AM CDTRiver Flood AdvisoryTSACrawford, Franklin37 hr
May 10, 8:19 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan3 days
May 10, 11:01 AM CDTTornado WarningTSASebastian14 min
May 10, 11:13 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian62 min
May 10, 11:57 AM CDTSevere Thunderstorm WarningTSAMadison48 min
May 10, 12:17 PM CDTSevere Thunderstorm WarningTSACarroll, Madison37 min

Nearby

River Flood Advisories in Oklahoma, 2015Every river flood advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.